# SDR HEEA088365

- Difficulty date: July 6, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 4,120 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 1113025
- Part serial: 3444
- Condition: Sticking
- Location: Hsi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPASS CARD STICKS.
